# SDR 99ZZZX2773

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7275C
- Make and model: Cessna 172R
- Aircraft serial: 17280503
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Part time: 66 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLE STUCK AT SEVERAL RPM SETTINGS.  PROBLEM CORRECTED BY INSTALLATION OF NEW TACHOMETER, S/N 0896.
